# SDR SWIA200110320

- Difficulty date: October 28, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 19,475 hours, 26,699 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUR EMERGENCY EXIT FLOOR LIGHTS INOP.  RECONNECTED FLOOR EMERGENCY LIGHTING CONNECTOR.
